e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 23 Issue : 2 Year : 2017

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
 
  Search






Neuropsychiatric Symptoms due to Artemisia Absinthium Poisoning [Turk J Neurol]
Turk J Neurol. 2017; 23(2): 84-85 | DOI: 10.4274/tnd.47108  

Neuropsychiatric Symptoms due to Artemisia Absinthium Poisoning

Yavuz Altunkaynak1, Nurhak Demir2, Devrimsel Harika Ertem3, Ayten Ceyhan Dirican1, Ayhan Köksal1
1Bakırköy Research Hospital for Psychiatric and Neurological Disorders, Clinic of Neurology, Istanbul, Turkey
2Marmara University Pendik Training and Research Hospital, Clinic of Neurology, Istanbul, Turkey
3Şişli Etfal Training and Research Hospital, Clinic of Neurology, Istanbul, Turkey

Keywords: Artemisia absinthium, poisoning, cognitive impairment


Yavuz Altunkaynak, Nurhak Demir, Devrimsel Harika Ertem, Ayten Ceyhan Dirican, Ayhan Köksal. Neuropsychiatric Symptoms due to Artemisia Absinthium Poisoning. Turk J Neurol. 2017; 23(2): 84-85

Corresponding Author: Devrimsel Harika Ertem, Türkiye


TOOLS
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright nse.Write(DateTime.Now.Year); %> Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale